MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6276-1-321
Medical Device Problem Codes Fracture (1260); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 12/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture and abnormal ion level involving a restoration modular body was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Device not returned.
 
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient was implanted with an lfit anatomic cocr v40 femoral head on his right hip on or about (b)(6) 2009 and was revised on (b)(6) 2016.It is further alleged that he suffered injuries as a result of implantation and explantation of the device at issue, device recall and excessive levels of chromium and cobalt in his blood.Update: the revision operative report states ¿he reports that about 2 months ago he had severe onset of severe pain in the right thigh area.He came to my office for evaluation.X-rays were obtained of the right hip and these demonstrated what appeared to be malalignment of the modular femoral component in the femur.The angle appeared different from previous x-rays suggesting fracture of the distal segment of the modular stem.¿ the femoral stem was broken at the trunnion of the distal segment.

Brand Name
21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11569293
Report Number0002249697-2021-00529
Device Sequence Number11627926
Product Code LPH
UDI-Device Identifier07613154057917
UDI-Public07613154057917
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2011
Device Model Number6276-1-321
Device Catalogue Number6276-1-321
Device Lot Number17830801
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;